Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can i continue with tetralysal if i get pregnant ?

I have been taking tetralysal 300 for approximately 2 months, me and my partner are wanting to start a family and I have not taken my contraception pill for 2 weeks now. I have decided to stop taking tetralysal today as I have just read the tetralysal leaflet today. Please can you tell me what the chances are that if I am 1 week pregnant it will effect the growth of my baby? Also please tell me if taking tetralysal can effect the chances of becoming pregnant. I know I should seek medical attention but i would like a second opinion too. Thanks. Lauren.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  1012
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
There could be side effects on the growing baby but usually during 6-14 weeks period. If you stopped it in the first week there are less chances of deformations. Get an ultrasound done regularly to see if any problem to the foetus.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor